Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 278, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Sep 28, 2016, 3:08 PM EDT for Johnston County, Nash County, Wilson County, North Carolina. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2016, 3:08 PM EDT (19:08 UTC)
- Expired
- Sep 28, 2016, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnston County, NC, Nash County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 30 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 3:11 PM EDT | HAIL 0.75 | 1 Se Emit, NC | . |
| Sep 28, 3:15 PM EDT | HAIL 1 | 4 Ese Emit, NC | TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
201
WUUS52 KRAH 281908
SVRRAH
NCC101-127-195-282000-
/O.NEW.KRAH.SV.W.0278.160928T1908Z-160928T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
308 PM EDT WED SEP 28 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
WESTERN WILSON COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHWESTERN NASH COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 400 PM EDT
* AT 308 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
ZEBULON...OR 14 MILES NORTH OF SMITHFIELD...MOVING NORTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILSON...BAILEY...SPRING HOPE...LUCAMA...MIDDLESEX...BLACK CREEK...
SIMS...BUCKHORN RESERVOIR...NEW HOPE AND EMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3563 7831 3574 7834 3580 7829 3582 7826
3593 7819 3599 7814 3588 7792 3563 7792
TIME...MOT...LOC 1908Z 231DEG 14KT 3570 7826
HAIL...1.00IN
WIND...60MPH
$$
BLAES1 follow-up statement
001
WWUS52 KRAH 281920
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
320 PM EDT WED SEP 28 2016
NCC101-127-195-282000-
/O.CON.KRAH.SV.W.0278.000000T0000Z-160928T2000Z/
JOHNSTON NC-WILSON NC-NASH NC-
320 PM EDT WED SEP 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN JOHNSTON...NORTHWESTERN WILSON AND SOUTHWESTERN NASH
COUNTIES...
AT 320 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAILEY...OR 17
MILES NORTHEAST OF SMITHFIELD...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILSON...BAILEY...SPRING HOPE...MIDDLESEX...SIMS...
BUCKHORN RESERVOIR...NEW HOPE...EMIT AND TAR RIVER RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3567 7828 3580 7829 3582 7826 3593 7819
3599 7814 3588 7792 3573 7792
TIME...MOT...LOC 1920Z 231DEG 14KT 3573 7821
HAIL...1.00IN
WIND...60MPH
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 1:50 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 28, 1:50 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 150 PM EDT WED SEP 28 2016 .SYNOPSIS... A potent upper level low over the Great Lakes will drift southward through the Ohio valley today, stall over the Cumberland Plateau in eastern Tennessee and Kentucky on Thursday and Friday, then retrograde north through the Ohio valley and lower Great Lakes this weekend. && .NEAR TERM /TODAY AND TONIGHT/... As of 1035 AM Wednesday... Conditions still look favorable for severe storms and heavy rain late this afternoon through at least early Thursday. The quasi- stationary synoptic front was analyzed over the Foothills yet again this morning, having made little progress east without better support from the upper low settling toward the Tenn Valley. The front isn't expected to move much today either, leaving central NC well within the warm sector, which will be characterized by MLCAPE upwards of 2000 J/KG owing to strong diabatic heating and warm advection from the south. Clusters of storms may contain supercells by late this evening as mid-level winds increase to 40-50kt and near surface flow backs/strengthens in response to the approaching upper low, with increasing threat of a tornado toward the NC/VA border where winds will likely be backed the most. The biggest uncertainty is a focus for convective initiation given just broad isentropic accent around 300K and the lack of strong height falls/DCVA until later tonight. Thus, convection is likely to form on mesoscale boundaries (ie differential heating or localized convergence), which makes it hard to prog a specific area for hazard threats. Mostly southwesterly deep layer flow will cause bands to be oriented southwest to northeast and may train over some unlucky areas. PW is 1.75-2" and isolated storms have produce 2-4" of rain the past couple of days. The flash flood threat will be greatest in urban areas. CAM ensembles still favor the US-1 corridor for multiple rounds, and the threat of severe/flooding looks to be greatest from 21z-03z, given best overlap of peak heating and increasing forcing, though the forcing aspect will likely continue some convection through he overnight hours. With no airmass change, highs today will be very close to what we saw on Tuesday ranging from upper 70s north to mid 80s south. Lows 65 to 70. && SHORT TERM /Thursday through Friday/... As of 120 PM Wednesday... Additional showers and storms with training moderate to heavy rain remains likely over Central NC Thu, with a gradual shift to the ENE on Fri. The powerful mid level low will continue to sit and spin over KY on Thu before drifting/wobbling slightly northward to IN on Fri, with lobes of DPVA sweeping through western and central NC, along/atop the very slow-moving north-south oriented cold/occluded surface frontal zone. PW values remain elevated (over 1.5") over all but the far west Thu, shifting to east of I-95 Fri, beneath nearly continuous bands of pronounced upper divergence. The WRF-ARW/NMM both start the day Thu with a band of convection bisecting the forecast area, drifting slowly eastward through the far eastern Piedmont and Coastal Plain through Fri, filling in with better coverage with time, with a cell motion that presents a threat for training and resultant localized flooding. Will retain, with minor tweaks, the overall pattern of the earlier forecast, with lower chance pops west and high pops in the central/eastern CWA Thu, trending lower WSW to ENE through Fri but remaining high in the far eastern/NE forecast area Fri, tapering off further Fri night. Temps both days will be held down by clouds/precip in the east and by lowering post-front thicknesses in the western CWA. Highs in the upper 70s to lower 80s Thu and in the mid 70s to lower 80s Fri, still slightly above seasonal normals. Lows 60-68 Thu night and 54- 65 Fri night. -GIH && .LONG TERM /Saturday through Wednesday/... As of 430 AM Wednesday... Overview: High confidence in dry/pleasant conditions over the weekend and early next week gives way to below normal confidence mid/late next week as a highly meridional synoptic pattern evolves over the Continental US and a potentially significant tropical cyclone (yet to develop) could threaten portions of the Southeast coast. A potent upper level low over the Great Lakes will drift southward through the Ohio valley today, stall over the Cumberland Plateau in eastern Tennessee and Kentucky on Thursday and Friday, then retrograde north through the Ohio valley and lower Great Lakes this weekend. An attendant cold front will track east of the Appalachians on Thursday, then stall over eastern portions of the Carolinas Friday into the weekend, gradually washing out late this weekend and early next week. Forecast confidence is above average at the beginning of the long term period (Fri-Sun), but decreases markedly thereafter (Mon-Wed), primarily w/regard to the evolution of the stalled/retrograding upper level low. The 00Z GFS indicates that the upper low will track northward through New England Sun night, at which point it is absorbed by the northern stream jet (Mon) and tracks rapidly NE through the Canadian Maritimes into the northern Atlantic (Tue), with subsidence in the wake of this feature aiding amplification of a deep upper level ridge along the Eastern Seaboard (Wed). The 00Z ECMWF is a little slower and a little further west when retrograding the upper low northward over the weekend. As a consequence, the upper low fails to rendezvous with the northern stream jet (Mon-Tue) and cuts-off along the New England coast (Tue- Wed), precluding significant amplification of an upper level ridge along the Eastern Seaboard as depicted by the GFS. If the robust tropical wave currently approaching the Windward Islands develops into a significant tropical cyclone over the Carribean late this weekend/early next week (as long range guidance continues to suggest), then the evolution of the aforementioned upper level low will likely become a critical piece of the puzzle in determining it's track and potential impact on the Southeast US coast mid/late next week. -Vincent && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 150 PM Wednesday... Scattered of morning stratus has yielded VFR most everywhere, with MVFR ceilings holding on in at INT and GSO. Daytime heating and an approaching deep upper low will trigger storms that should become more numerous with time. These will be scattered this afternoon and early evening,but may become focused in a line tonight. Some of the storms may be strong with very heavy rain, and thus LIFR conditions are possible. Some IFR ceilings should develop once the main area of showers moves east, primarily around GSO/INT/RDU, tough additional showers will still be possible throughout the night. Typical daytime improvement in ceilings is expected Thursday morning, though with the the frontal zone still over the region and the upper low settling over the Tenn Valley, another round of strong storms is expected Thursday afternoon. Outlook: Drier air is finally expected to filter into the region on Friday, leading to improved aviation conditions through the weekend. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...CBL/BS SHORT TERM...Hartfield LONG TERM...Vincent AVIATION...BS
Hazardous weather outlook, Sep 28, 1:56 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 156 PM EDT WED SEP 28 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-291800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 156 PM EDT WED SEP 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A DEEP UPPER LOW SETTLING OVER THE TENNESSEE VALLEY AND A STALLED FRONT OVER NC WILL LEAD TO NUMEROUS SHOWERS AND STORMS THIS AFTERNOON AND TONIGHT, SOME OF WHICH MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. ADDITIONALLY, MULTIPLE ROUNDS OF HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING, ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON. A FEW STORMS COULD BECOME SEVERE. LOCALLY HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5PM AND MIDNIGHT TONIGHT.
In the hours before
Special weather statement, Sep 28, 2:21 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
221 PM EDT WED SEP 28 2016
NCZ075-077-086-088-281915-
CUMBERLAND NC-HOKE NC-MOORE NC-HARNETT NC-
221 PM EDT WED SEP 28 2016
...DEVELOPING SHOWERS AND STRONG THUNDERSTORMS WILL MOVE ACROSS
NORTHERN CUMBERLAND...NORTHERN HOKE...SOUTHEASTERN MOORE AND HARNETT
COUNTIES THROUGH 315 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS ACROSS THE SANDHILLS...MOVING NORTHEAST AT
20 MPH.
THE STRONGEST STORMS WILL MOVE ACROSS NORTHWESTERN CUMBERLAND COUNTY
AND SOUTHERN HARNETT COUNTY. PEA SIZE HAIL AND WIND GUSTS UP TO 40
MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SOUTHERN PINES...RAEFORD...LILLINGTON...FORT BRAGG...
PINEHURST...ABERDEEN...GODWIN...POPE AFB AND SPRING LAKE.
LAT...LON 3506 7948 3524 7949 3531 7919 3531 7918
3547 7901 3542 7874 3523 7866 3509 7867
3500 7867 3499 7940
TIME...MOT...LOC 1818Z 226DEG 15KT 3512 7907
BLAESSpecial weather statement, Sep 28, 3:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
301 PM EDT WED SEP 28 2016
NCZ021-022-038-282000-
GUILFORD NC-DAVIDSON NC-FORSYTH NC-
301 PM EDT WED SEP 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHERN
GUILFORD...NORTHERN DAVIDSON AND FORSYTH COUNTIES UNTIL 400 PM EDT...
AT 257 PM EDT...DOPPLER RADAR WAS TRACKING LINE OF STRONG
THUNDERSTORMS STRETCHING FROM CLEMMONS SOUTHWEST OF WINSTON-
SALEM TO NORTH OF GREENSBORO...MOVING NORTHEAST AT 25 MPH.
HEAVY DOWNPOURS COULD PRODUCE MINOR FLOODING...ESPECIALLY ON ROADS
AND IN LOW LYING AREAS. IN ADDITION, WIND GUSTS UP TO 40 MPH AND
SMALL HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WINSTON-SALEM...HIGH POINT...LEXINGTON...KERNERSVILLE...
CLEMMONS...BERMUDA RUN...LEWISVILLE...SUMMERFIELD AND STOKESDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS...STANDING WATER IN LOW LYING
AREAS...AND MINOR FLOODING OF CREEKS...STREAMS...AND AREAS OF POOR
DRAINAGE. DRIVERS HEADED HOME THIS AFTERNOON ARE URGED TO SLOW DOWN
AND USE EXTRA CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN
AREAS WHERE PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLOODING.
&&
LAT...LON 3626 8013 3624 7954 3572 8042 3574 8046
3579 8048 3581 8047 3583 8049 3584 8048
3583 8046 3583 8043 3585 8042 3584 8039
3586 8039 3588 8042 3589 8037 3593 8037
3606 8046 3604 8049 3606 8051 3607 8051
TIME...MOT...LOC 1857Z 240DEG 20KT 3610 8019
13The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 8:41 PM EDT | Special Weather Statement | RAH | Montgomery | 49 min |
| Sep 27, 8:50 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph | 40 min |
| Sep 27, 9:36 PM EDT | Special Weather Statement | RAH | Chatham, Hoke, Montgomery, Moore | 84 min |
| Sep 27, 9:36 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 54 min |
| Sep 27, 9:42 PM EDT | Areal Flood Advisory | RAH | Montgomery, Moore | 3 hr |
| Sep 27, 9:53 PM EDT | Special Weather Statement | RAH | Alamance | 67 min |
| Sep 27, 10:44 PM EDT | Flash Flood Warning | RAH | Montgomery, Moore, Richmond | 3 hr |
| Sep 27, 11:30 PM EDT | Special Weather Statement | RAH | Hoke | 45 min |
| Sep 28, 12:17 AM EDT | Special Weather Statement | RAH | Hoke | 28 min |
| Sep 28, 2:21 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke | 54 min |
| Sep 28, 2:57 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 48 min |
| Sep 28, 3:01 PM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Sep 28, 3:19 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 41 min |
| Sep 28, 3:36 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 39 min |
| Sep 28, 3:43 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett | 2 hr |
| Sep 28, 3:49 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Sep 28, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 50 min |
| Sep 28, 4:01 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 37 min |
| Sep 28, 4:05 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wilson | 40 min |
| Sep 28, 4:13 PM EDT | Special Weather Statement | RAH | Durham | 62 min |
| Sep 28, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Wake | 37 min |
| Sep 28, 4:56 PM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 34 min |
| Sep 28, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 63 min |
| Sep 28, 5:05 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore | 3 hr |
| Sep 28, 5:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 33 min |
| Sep 28, 5:28 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Sep 28, 5:48 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 42 min |
| Sep 28, 5:52 PM EDT | Severe Thunderstorm Warning | RAH | Person | 38 min |
| Sep 28, 5:54 PM EDT | Special Weather Statement | RAH | Vance | 66 min |
| Sep 28, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 27 min |
| Sep 28, 6:18 PM EDT | Special Weather Statement | RAH | Chatham | 57 min |
| Sep 28, 6:27 PM EDT | Special Weather Statement | RAH | Guilford | 33 min |
| Sep 28, 6:28 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 62 min |
| Sep 28, 6:29 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 44 min |
| Sep 28, 6:58 PM EDT | Special Weather Statement | RAH | Alamance | 62 min |
| Sep 28, 7:03 PM EDT | Special Weather Statement | RAH | Stanly | 57 min |
| Sep 28, 7:05 PM EDT | Areal Flood Advisory | RAH | Cumberland | 3 hr |
| Sep 28, 7:34 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 23 min |
| Sep 28, 7:38 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange | 3 hr |
| Sep 28, 7:38 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford | 26 min |
| Sep 28, 7:51 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore | 10 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.